# SDR CA041217006

- Difficulty date: December 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Wrong Part
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE VISUAL INSPECTION AT PWC, WE HAVE IDENTIFIED THAT 2 ITEMS FROM THE FUEL PRESSURE TUBING WERE NOT GENUINE AND WERE MANUFACTURED BY AN UNKNOWN SOURCE. THOSE 2 ITEMS HAVE NO IDENTIFICATION NUMBERS BUT WERE INSTALLED IN REPLACEMENT OF: FUEL CONNECTOR P/N 3100499-01 CONNECTOR BOLT P/N 3100504-01 BOTH PARTS ARE KEPT IN QUARANTINE FOR 21 DAYS FOR TCCA REVIEW, AFTER WHICH THEY WILL BE DESTROYED.NOTE: THIS IS THE 2ND OCCURENCE RECENTLY
